RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 79, Issue 6  


A new constructive method for solving singular integral equations
R. A. Aliyev
803
On divisorial filtrations on sheaves
E. A. Gorskii
825
On matrix analogs of Fermat's little theorem
A. V. Zarelua
838
The geometry of $L$-manifolds
V. F. Kirichenko, V. A. Levkovets
854
On the boundedness below of trigonometric polynomials of best approximation
V. S. Kolesnikov
870
“Destruction” of the solution of a strongly nonlinear equation of pseudoparabolic type with double nonlinearity
M. O. Korpusov, A. G. Sveshnikov
879
On some generalizations of the radical of an ideal and the radical of a submodule
V. M. Misyakov
900
On prime numbers of special kind on short intervals
N. N. Mot'kina
908
On the Borsuk and Erdös–Hadwiger numbers
A. M. Raigorodskii
913
Typical $\mathbb Z^n$-actions can be inserted only in injective $\mathbb R^n$-actions
V. V. Ryzhikov, S. V. Tikhonov
925
Continuation of separately analytic functions defined on part of a domain boundary
A. S. Sadullaev, S. A. Imomkulov
931
Compactness principle for periodic singular and fine structures
V. V. Shumilova
941

Brief Communications
Construction of exact solutions to singular perturbation problems for linear ordinary differential equations with power boundary layer
Yu. A. Konyaev
950
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019